# SDR 2014FA0000250

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: General aviation
- Aircraft: N393BZ
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9022
- Aircraft time: 6,333 hours, 2,387 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: 591117391
- Part serial: 00968
- Condition: Loose
- Location: Ac Control Panel
- Part time: 6,333 hours, 2,387 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING ENGINE RUNS FOR JUNCTION BOX NR 3 CHECKS, ELECTRICAL SYSTEM FAULT ON EICAS, CAMS SHOWED K3 RELAY/CONTACTOR FAILURE.  WHILE REMOVING K3 CONTACTOR, FOUND TERMINAL POSTS LOOSE ON RELAY.
